Share Facebook


05-27-2013, 10:53 AM   #1
Samia
 
Join Date: May 2013
Location: sydney, New South Wales, Australia
Blood in toilet

Hi everyone
I'm new here but i've hadcrohn'sfor 3 and a half years now. I've been onHumirasince February this year and it was going well but i started to get unwell again so I started on some prednisone. It has been about a week and a half and blood is literally dripping out the last two times i went to the toilet. The toilet water is bright red. Has anyone experienced that problem before? There isn't really much pain, except a little constipation. I'm freaking out a little.
05-27-2013, 11:13 AM   #2
Jmrogers4
Moderator
 
Jmrogers4's Avatar
Sorry you are not feeling well. Are you still having other symptoms as well? Did you have other test/labs to determine if there was inflammation going on? I would call the GI.
__________________
Jacqui

Mom to Jack (18) dx Crohn's 2/2010
Vitamin D -2000mg
Remicade - started 1/9/14; 7.5ml/kg every 6 weeks
Centrum for Him teen multivitamin
Past meds: Imuran/Azathioprine; allopurinol; methotrexate; LDN; Prednisone; Apriso; Pentasa; EEN

Husband dx Crohn's 3/1993
currently none due to liver issues
05-27-2013, 11:35 AM   #3
Samia
 
Join Date: May 2013
Location: sydney, New South Wales, Australia
Thankfully no other symptoms, just lots of blood.
05-27-2013, 11:41 AM   #4
purdueCrohns
Forum Monitor
 
Join Date: Mar 2013

My Support Groups:
I have. If it's happening with constipation, it could be a hemorrhoid. Do you have any pain? Is it bright red?

Talking with your GI doc is certainly in order but I wouldn't worry too much. Blood in the toilet does not necessarily mean a flare-up, especially when teamed up with constipation.
05-27-2013, 11:41 AM   #5
purdueCrohns
Forum Monitor
 
Join Date: Mar 2013

My Support Groups:
Be very careful when straining. That can make it worse.
Reply

Thread Tools


All times are GMT -5. The time now is 10:29 AM.
Copyright 2006-2017 Crohnsforum.com